# SDR USAA920071124

- Difficulty date: November 12, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 65,303 hours, 40,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CRACKED FUSELAGE BS 727E, S18L.  REPAIRED FUSELAGE SKIN BS 727E, S18L IAW B737 SRM 53-00-01-2R-31.
